# SDR GTIA2018051802658

- Difficulty date: May 18, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 5,112 hours, 2,294 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CABIN ODOR EVENT DURING CLIMB OUT, COS REPORTING SHEET FILLED OUT.COM SUPPLEMENTARY PROCEDURE FOLLOWED FOR ELIMINATION OF FUMES 3.226.1 ACCOMPLISHED. PACK 2 SUSPECTED. FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED.
